# SDR 20000516SH004

- Difficulty date: March 2, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N757NZ
- Make and model: Cessna 152
- Aircraft serial: 15279885
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 05K21123
- Condition: Making Metal
- Location: Cylinder Walls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSP, SMALL ALUMINUM PARTICLES FOUND IN OIL FILTER. BORESCOPE INSP REVEALED WEAR ON CYL WALLS AND PITTING AT BASE OF EACH CYL (INSIDE) AT THE POINT OF THE PISTONS FARTHEST TRAVEL DOWNWARD.  TWO OF THE CYL WERE FACTORY NEW WITH 618 HRS SINCE NEW.  THE OTHER TWO REPAIRED 1,176.76 HRS AGO AT FACTORY'S REQUEST BY FACTORY APPOINTED REPAIR FACILITY UNDER WARRANTY.  THIS IS 3RD OCCURRENCE OF THIS PROBLEM IN 1,859.5 HRS SMOH BY LYC.  1ST OCCURRENCE RESULTED IN ALL OF THE ABOVE AND BELOW ACCEPTABLE COMPRESSIONS ON ALL 4 CYL. FACTORY STATED ENGINE IS RUNNING TOO COLD IN PHX, AZ.  (X)
